MAUDE Adverse Event Report: SURGICAL INNOVATIONS LTD LOGIC; LOGICUT MINI SCISSOR

SURGICAL INNOVATIONS LTD LOGIC; LOGICUT MINI SCISSOR
Model Number 120-7500
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 11/23/2018
Type of Reportable Event Malfunction
Event or Problem Description
The scissor was being used to diathermy a section of endometriosis and the consultant noticed smoke coming from the shaft of the instrument away from the site of diathermy where the uterus was touching the shaft.Therefore, the consultant was aware the instrument must have shorted out of view and caused a burn to the uterus where the shaft was in contact with it.Electrical short circuit through the faulty insulation caused a superficial burn to the uterine serosa.This will have no consequence to the patient but if the burn had been on the bowel, bladder ureter or fallopian tubes, serious harm could have resulted.

Brand Name
LOGIC
Common Device Name
LOGICUT MINI SCISSOR
Manufacturer (Section D)
SURGICAL INNOVATIONS LTD
clayton wood house
6 clayton wood bank
leeds, west yorks LS16 6QZ
UK  LS16 6QZ
MDR Report Key8216986
Report Number9680952-2018-00087
Device Sequence Number19230649
Product Code GEI
UDI-Device Identifier05051986000411
UDI-Public05051986000411
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K063485
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 01/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/21/2023
Device Model Number120-7500
Device Lot Number724361
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2018
Initial Report FDA Received Date01/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;